×

Regular identities in lattices. (English) Zbl 0249.06005


MSC:

06B05 Structure theory of lattices
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Garrett Birkhoff, Lattice Theory, American Mathematical Society Colloquium Publications, vol. 25, revised edition, American Mathematical Society, New York, N. Y., 1948. · Zbl 0033.10103
[2] G. Grätzer, Universal algebra, The University Series in Higher Math., Van Nostrand, Princeton, N. J., 1968. · Zbl 0182.34201
[3] Bjarni Jónsson, Algebras whose congruence lattices are distributive, Math. Scand. 21 (1967), 110 – 121 (1968). · Zbl 0167.28401
[4] R. Padmanabhan, Studies in the axiomatics of groups and lattices, Doctoral Dissertation, Madurai University, 1967.
[5] -, Link-laws in lattice theory, Madurai Univ. J. 1 (1970).
[6] Jerzy Płonka, On distributive quasi-lattices, Fund. Math. 60 (1967), 191 – 200. · Zbl 0154.00709
[7] J. Płonka, On a method of construction of abstract algebras, Fund. Math. 61 (1967), 183 – 189. · Zbl 0168.26701
[8] J. Płonka, Some remarks on sums of direct systems of algebras, Fund. Math. 62 (1968), 301 – 308. · Zbl 0187.28703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.